Commun. Korean Math. Soc. 1995 Vol. 0, No. 0, 1—259
Heights on singular projective curves
Hyun Joo Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 1—10
On uniformities of BCK-algebras
Young Bae Jun, Eun Hwan Roh
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 11—14
On irreducible sign-tripotent matrices
Gwang-Yeon Lee, Hang-Gyun Sihn
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 15—21
On principal ideals in polynomial rings
Chul Kon Bae, June Won Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 23—26
Upper bounds for subpermanents of nonnegative matrices
Gi-Sang Cheon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 27—34
Integrable modules over quantum groups at roots of 1
Young Hyun Cho, Sae Ran Kwon, In-Sok Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 35—38
Optimal $\rho$ parameter for the adi iteration for the separable diffusion equation in three dimensions
Sangback Ma
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 39—48
An extension theorem for the Folland-Stein spaces
Yonne Mi Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 49—55
Some fixed point theorems for commuting and compatible mappings in nonarchimedean menger probabilistic metric spaces
Nan-Jing Huang, Byung-Soo Lee, Yong Kab Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 57—65
Weak compatible mappings of type $(A)$ and common fixed points in menger spaces
H. K. Pathak, S. M. Kang, J. H. Baek
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 67—83
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd